PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 79 | 2 | 273-281
Tytuł artykułu

Analytic solutions of a second-order functional differential equation with a state derivative dependent delay

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is concerned with a second-order functional differential equation of the form $x''(z)=x(az+bx'(z))$ with the distinctive feature that the argument of the unknown function depends on the state derivative. An existence theorem is established for analytic solutions and systematic methods for deriving explicit solutions are also given.
Rocznik
Tom
79
Numer
2
Strony
273-281
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-07-15
poprawiono
1998-09-27
Twórcy
autor
  • Department of Mathematics, Binzhou Normal College, Binzhou, Shandong 256604, P.R. China
  • Department of Mathematics, Binzhou Normal College, Binzhou, Shandong 256604, P.R. China
Bibliografia
  • [1] E. Eder, The functional differential equation $x'(t)=x(x(t))$, J. Differential Equations 54 (1984), 390-400.
  • [2] M. Kuczma, Functional Equations in a Single Variable, Polish Sci. Publ., Warszawa, 1968.
  • [3] J. G. Si and S. S. Cheng, Analytic solutions of a functional differential equation with state dependent argument, Taiwanese J. Math. 1 (1997), 471-480.
  • [4] J. G. Si, W. R. Li and S. S. Cheng, Analytic solutions of an iterative functional differential equation, Comput. Math. Appl. 33 (1997), no. 6, 47-51.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv79z2p273bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.